# SDR UPS01636986

- Difficulty date: October 7, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-300
- Aircraft serial: 27740
- System (JASC): 7930 · Engine Oil Indicating System
- Part: O-Ring
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT ENG OIL QTY DROPPING IN FLIGHT.     CHIP DETECTOR "O" RING BAD R/R SAME. NR 2 ENG NR 6 BEARING CARBON SEAL REPLACED IAW MAINTENANCE MANUAL 72-53-03 C AOL FOR GROUND RUN. REPLACE CARBON SEAL P/N537L685003 GRN ILLEG. REPLACE STATIC SEAL P/N 1664M10P22 GRN1541572
